# SDR PG9A108596

- Difficulty date: March 28, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N130GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3562
- Aircraft time: 2,547 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021400
- Part serial: M1155
- Condition: Worn
- Location: Tail Rotor
- Part time: 549 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS FOUND AT AFT END OF THE DRIVE SHAFT CENTER SECTION.  REPLACED SHAFT WITH NEW.
